MathSciNet Relay Station
MathSciNet bibliographic data
MR282272 (43 #7984) 47.80
Rockafellar, R. T. On the maximality of sums of nonlinear monotone operators. Trans. Amer. Math. Soc. 149 1970 75–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement